# SDR DHL2002726500

- Difficulty date: April 14, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Fitting
- Part number: 65234651
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 2 ENGINE LT UPPER ENGINE MOUNT FITTING ATTACH ANGLE FITTING INSIDE (PANEL 5201) HAS A 3 INCH LONG CRACK.  REMOVED AND REPLACED ATTACH FITTING IAW B-727 SRM 51-30-2.  REMOVED AND REPLACED LT UPPER SUPPORT CHORD.  REMOVED NR 2 ENGINE LT UPPER ENGINE SUPPORT STRUCTURE AND CRACKED ATTACHED ANGLE FITTING IAW B-727 SRM 51-30-2.  INSTALLED NEW CHORD ANGLE (P/N 65-23465-3) AND NR 2 ENGINE SUPPORT STRUCTURE LT UPPER SIDE IAW B-727 SRM 51-30-2.
